Hi Yoshi 2 years or so ago I was asking about irregular heart beat..
You had told me H Pylori due to the swimming I was doing, like an idiot instead of following up on your advice, my cardioligist convinced me there was no connection..
Yeh Right!!! I read the Italian study and I absolutly had the H Pylori... So I guess you were spot on...
So Acifex and the 2 antibiotics for 10 days and even chewing some mastic gum to make sure..
I could not believe that it actually dissapeared, but after 3 weeks it seems to have come back..
I havnt tested for H Pylori, but Im interested to know if perhaps its the acid..
Is it possible that the H Pylori and the acid weaken the integretary of the stomach wall and
expose the Vagas to react because of the stomach.. Like cold water, kind of touching the Vagas and setting off the irregular phase....
I have a slight hiatial hernia
You can be tested for H Pylori with a stool test or breath test. There are different eradication rates based on different antibiotic regimens - if it persists, you can consider changing the regimen.
If there is concern about stomach acid, you can consider an upper endoscopy or 24-hr pH study for further evaluation. If acid persists, you can consider optimizing your PPI regimen, or adding on an H2 blocker or Reglan.
Regarding the irregular heart beat - it may be possible that GERD may exacerbate palpitations. For further evaluation, you can consider an echocardiogram or perhaps an event/Holter monitor to further evaluate the symptoms.
These options can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
I am not a doctor,but a person who suffers from acid reflux.
I have tried zantac,nexium,prilosec,prevacid,alka selzer,gasx,extra strength gas x,galvescon,tums,baking soda and more.
Today,I watch what I eat and I pay attention to what is safe to eat and what is not-no one is perfect,so if I have an urge to eat the sinful ones,I will eat them early in the day and if I am going out to eat,I take a nexium one hour beforehand.
Since I work from home,I eat my lunch early and chew gum during the day(your saliva contains bicarbonate) and eat one RED DELCIOUS apple.
I will snack on something before 6 pm and try not to eat 3 hours before bedtime.
If you must eat something before bedtime,make it alkaline (not acidic) like soda cracker ,something which is alkaline,and does not linger long in your stomach,so it has to be easy to digest,and a T-BONE STEAK is not something easy to digest.
I found out about red delicious apple from a site -this guy has tried everything and he stumbled upon this apple,he said it must be red declious ,not granny or fuji or other .
I took his advice and it sure works,it may have something to do with the alkaline nature and the potassium etc it contains which contract the stomach tissues.
All these nexium,prevacid of the world have side effects,so I tried not to take them daily.
You can google and get a list of food which is alkaline vs acidic and food which you should avoid-food which is acidic,food which is hard to digest etc .
By the way,stress and constipation can make your situation worse.
Another thought-I dont know if your h pylori is coming back?But there is a study done on how the zantac and prevacid of the world suppress stomach acid production and food does not get well digested ,move on to mix with the bacteria in the large intestine to produce gas,and not enough stomach acid to kill the micro organism and bacteria on skin surface of veggie and fruit and undercook meat etc,all these lead to pneumonia,constipation etc.
Ive done every conceivable test for the heart, even such advanced machines that my Med Aid claim was paid after 8months.
There is nothing wrong with my heart, just when I sit for an extended period of time
or lie on my back, I get PVC's, my heart rate wich is usally pretty slow around 54-58
beats, when it slows to 50, I get PVC's and that disturbs me...
Ive been told they are harmless, I just feel like what if my heart just bombs out.
I did a have an episode of Arterial Fribulation, which was also scary....
This was on a full stomach.
Also I used to feel like I was going to pass-out
but these episodes have stopped since I took the antibiotics..
I have been diagnosted 4 times with H.Pylori.I was prescribed the prevpac each time.Apparently it was only a temporary fix becouse it's became to a more severe disorder called Diffuse Esophagel spasm.It's the most uncomfortable thing in the world.The worst part of the whole thing is that i was forced to go over the internet to diagnost myself becouse the doctor could not figure out why it continued.I pulled all of the information that i needed about this disease and presented it to him and then he agreed with what i found.Treated me for this disease now i'm finally starting to feel some relief but still not all the way out of the woods.So i'll keep searching for more information on htis horrible disease.
About three years ago I had a problem with an irregular heartbeat. My heart would flutter when I was inhaling. The problem was most severe at night and progressivly got worse until morning. Tests and tests were taken on my heart with no problems found. Finally I was given an upper GI and my doctor told me it was Acid reflux caused. Took Previcid and it went away after about two weeks.
Now it is back. Previcid does not seem to help after two months. It seems worse than the first time. I have slight heartburn at times. My heartbeat issues are about the same as the first time but now I occasionally have a rapid continuing heartbeat which will last for 5 or 10 seconds. I have not been back to the doctor as I do not currently have health insurance. No way can I afford the tests I was given the first time. I have quit drinking coffee, cut way down on alcohol, stopped eating spicy foods and eating before bedtime. What advice can you give me. Thanks
I'm 43 and have never been diagnosed with H Pylori, but I do have the symptoms most of you described.
Upset stomach accompanied by irregular heartbeats, panic attacks with instant bowel movements w/irregular heartbeats, irregular heartbeats following a heavy meal, etc. I've had a ton of combinations if you will.
My solution: I've visited a local shrink to address my panic attacks. He acknowledged that GI problems can affect cardio electroactivities. On my initial visit with him, back in 1995 when all these symptoms were heavily present and after visiting a cardiologist resulting in a clean slate of my heart, my shrink prescribed me with 10mg of Doxipin a day. After 3 days of taking the Doxipin, my symptoms dissappeared...even the irregular heartbeats. I continued taking the Doxipin for 6 months, then slowly got off of it. I was fine for a long period. The symptoms of bad indigestion and irregular heartbeats would surface "slightly" from time to time during stressful periods of my life, but were manageable.
I've keep a continuing prescription for Doxipin (over 10 years now) and take them when needed. I've come to accept that these irregular heartbeats are the results of my "nervous system" and I won't die from them. I've had them even before seeing the shrink because I remember these "butterfly" feelings in my stomach every time I was stressed. These feelings were actually the skipped heartbeats I would have.
Don't worry, your heart is fine. It's just reacting to your nerves. The main thing is to control the stress level in your life. You're not alone out there!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.